# SDR AALA202408193009

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 36,924 hours, 15,206 cycles
- System (JASC): 5200 · Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARM/DISARM LEVER FOR 2R IS LOOSE. TIGHTEN ARM/DISARM LEVER PER AMM 52-22-11.
